# SDR 95ZZZX3046

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Part number: 310023601
- Condition: Excess Gap
- Location: Hot Sect
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PARTS RECEIVED FROM PRATT AND WHITNEY AND WERE FOUND TO HAVE AN EXCESSIVE GAP 1,000.
